# SDR YENA2023121501591

- Difficulty date: December 14, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N796JB
- Make and model: Airbus A320-232
- Aircraft serial: 05060
- Aircraft time: 43,474 hours, 15,469 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664709
- Part serial: A9397RP
- Condition: Failed
- Location: Unknown
- Part time: 63,058 hours, 22,419 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#888, SXM-JFK. 'NEW L1 DOOR SLIDE INSTALL REQ; REMOVED AND REPLACED L1 DOOR SLIDE IAW AMM 25-62-44. OPS CHECK WAS SUCCESSFUL. A/C OK FOR CONT SVC.'
